Causes White Discharge During Menstruation Accompanied By Abdominal Cramps?
Afternoon docI’m a woman aged 24 years, I just gave birth 2 months 14 days. I first menstruated after giving birth, namely August 18 and 1 week after being clean I injected KB 3 months at the end of August. After giving birth, I just got in touch with my husband on September 6, and around the 16th I experienced spots and it was really like menstruation on the 21st, then on the second day the white sheet came out like a lard. The complaints that I often feel after giving birth until now just stomach cramps. What I want to ask is whether the white lump? Dangerous or not? Is it the effect of birth control or other factors, considering I have a history of normal childbirth accompanied by bleeding and a catheter for about 8 hours to stop the bleeding. And what should I do. Thank you
Hello Djuwita, thank you for asking HealthReplies.com.
Irregular menstruation is one of the side effects of using hormonal birth control. Keep in mind a diagnosis can only be ascertained if the doctor has done a direct examination. But based on Sister's information, white lumps like the recollection told can be caused by:
Vaginal candidiasis: a vaginal infection caused by a fungus, causing a lumpy, milky-colored vaginal discharge, and causing itching. Risk factors: pregnancy (hormonal changes make the pattern of normal vaginal bacteria change so that it is more susceptible to infection), poor hygiene and moisture, diabetes mellitus.
Bacterial vaginosis: generally causes grayish white vaginal discharge, smells fishy, can cause pain.
Hormonal disorders, which make vaginal discharge clot and difficult to clean.
Especially if you experience itching / pain in the pubic area, the lump is quite disturbing, check with your doctor / obstetrician to be examined and given specific therapy according to your condition (antifungal therapy, or antibiotics, can be drunk / inserted into the genital tract). You also need to inform the doctor that you are breastfeeding so that the therapy can be adjusted to be safe for breastfeeding mothers. Sister can also take paracetamol (can be purchased freely, and is safe for nursing mothers) to reduce pain / cramps.
All of our suggestions and answers, hopefully useful, good afternoon.